# SDR DALA2017040402815

- Difficulty date: April 3, 2017
- Submitted: April 7, 2017
- Operation: Air carrier
- Aircraft: N541US
- Make and model: Boeing 757251
- Aircraft serial: 26488
- Aircraft time: 62,735 hours, 25,587 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN AT THE L2 DOOR, FELL OFF  INSIDE CABIN.  SECURED THE SIGN.
